EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 15, No. 1, pp. 197–218 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Correspondences between Jet Spaces and PDE Systems

Sonia Jiménez, Jesús Muñoz, and Jesús Rodríguez

Sonia Jiménez,
Jesús Muñoz, and
Jesús Rodríguez
Mathematics Department
University of Salamanca
Plaza de la Merced 1-4
E-37008 Salamanca (Spain)
sjv@usal.es, resp., clint@usal.es,
resp., jrl@usal.es

Abstract: Following some of Lie's ideas, we define between jet spaces canonical correspondences which allow us to associate with each first order PDE system another one with a single unknown function which contains as solutions that of the original system as well as its intermediate integrals. We also show for some systems of PDE that their integration is equivalent to that of their associated ones.

Keywords: jet, Lie correspondence, system of partial differential equations, involutive system, intermediate integral, Lie system

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 26 Aug 2004. This page was last modified: 4 Jun 2010.

© 2004 Heldermann Verlag
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition